Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 12, NWS Fort Worth, TX

April 8, 2008Bell County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 8, 2008, 8:55 PM CDT for Bell County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2008, 8:55 PM CDT (01:55 UTC)
Expired
Apr 8, 2008, 9:45 PM CDT
In force
50 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Bell County, TX

The radar

The Ft Hood radar (KGRK), 56 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 8:48 PM CDTTornado WatchSPC2 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
209 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 090156
TORFWD
TXC027-090245-
/O.NEW.KFWD.TO.W.0012.080409T0155Z-080409T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
855 PM CDT TUE APR 8 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 855 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A 
DEVELOPING TORNADO 19 MILES WEST OF TROY..MOVING EAST AT 20 MPH. 
SPOTTERS INDICATE A LOWERING WITH PERSISTENT ROTATION. IF A TORNADO 
DEVELOPS...IT WILL BE WRAPPED IN RAIN AND HAIL. GOLF BALL SIZE HAIL 
IS ALSO POSSIBLE WITH THIS STORM. TAKE COVER NOW THIS IS A 
DANGEROUS STORM.

* THE TORNADO WILL BE NEAR...
  TROY BY 945 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN 
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3121 9765 3133 9742 3125 9734 3123 9724
      3113 9717
TIME...MOT...LOC 0155Z 283DEG 17KT 3130 9758

$$

SCHULTZ
3 follow-up statements
000 
WWUS54 KFWD 090212
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 PM CDT TUE APR 8 2008

TXC027-090245-
/O.CON.KFWD.TO.W.0012.000000T0000Z-080409T0245Z/
BELL TX-
911 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN BELL COUNTY...

AT 911 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 14 MILES NORTHWEST OF 
TROY...MOVING EAST AT 20 MPH. SPOTTERS HAVE REPORTED A POSSIBLE 
TOUCHDOWN NEAR FLAT AND COLD SPRINGS IN CORYELL COUNTY. A TORNADO 
MAY DEVELOP AT ANY TIME. TAKE COVER NOW IN ADDITION...GOLF BALL 
SIZE HAIL OR LARGER MAY ACCOMPANY THE STORM.

THE TORNADO WILL BE NEAR...
  TROY BY 945 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3121 9765 3133 9742 3125 9734 3123 9724
      3113 9717
TIME...MOT...LOC 0211Z 283DEG 17KT 3128 9749

$$

SCHULTZ
000 
WWUS54 KFWD 090231
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CDT TUE APR 8 2008

TXC027-090245-
/O.CON.KFWD.TO.W.0012.000000T0000Z-080409T0245Z/
BELL TX-
931 PM CDT TUE APR 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTH
CENTRAL BELL COUNTY...

AT 931 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED OVER EXTREME NORTH
CENTRAL BELL COUNTY...MOVING EAST AT 20 MPH.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY 
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3127 9753 3133 9742 3129 9739 3124 9733
      3124 9730 3121 9735
TIME...MOT...LOC 0231Z 283DEG 17KT 3126 9738

$$

SCHULTZ
000 
WWUS54 KFWD 090240
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CDT TUE APR 8 2008

TXC027-090250-
/O.EXP.KFWD.TO.W.0012.000000T0000Z-080409T0245Z/
BELL TX-
940 PM CDT TUE APR 8 2008

...THE TORNADO WARNING FOR NORTH CENTRAL BELL COUNTY EXPIRES AT 945
PM CDT...

AT 940 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING WEAKENED AND MOVED OUT OF BELL COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 3127 9753 3133 9742 3129 9739 3124 9733
      3124 9730 3121 9735
TIME...MOT...LOC 0240Z 283DEG 17KT 3125 9733

$$

SCHULTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 8, 7:26 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 8, 7:26 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT TUE APR 8 2008

.UPDATE...
UPDATE TO REMOVE SVR TSTORM WATCH #173 FROM FANNIN/LAMAR/HUNT/ AND
DELTA COUNTIES...LEFT THE REMAINDER OF THE WATCH FURTHER SOUTH GOING
FOR NOW PER FRONTAL TRENDS (SEEMS TO BE ABOUT TO STALL). ALSO...ADJUST
POPS THIS EVENING TO RELEGATE BEST CHANCES OVER SE 1/2...MAINLY S OF
I-20 CORRIDOR...THEN LIFT CHANCE POPS BACK NWD ACROSS THE REMAINDER
OF NW 1/2 OF CWA AS FRONT SLOWLY LIFTS BACK NWD. GFS LOOKS TO BE AN
OVERDONE MODEL IN THIS REGARD AND GENERALLY FOLLOWED NAM12/RUC13 MODELS
WHICH IS HANDLING CURRENT SCENARIO MUCH BETTER. WITH THIS IN MIND...ALL
POPS IN THE CHANCE CATEGORY AND REMOVED LIKELY THOUGHT LATE TONIGHT
WHICH MESHES WELL WITH MAJORITY OF SURROUNDING OFFICES.

OTHERWISE...SOME ISOLATED SEVERE POSSIBLE IN/NEAR THE FRONTAL BOUNDARY
PER SHEAR AND ELEVATED LAPSE RATES WITH LARGE HAIL THE MAIN THREAT...
THOUGH LOCALIZED DAMAGING WINDS OR EVEN A BRIEF TORNADO SOUTH OF THE
FRONT (IN WARM SECTOR) CANT BE RULED OUT. DID COORD WITH SPC ON A
WATCH S OF I-20...BUT FOR NOW...ALL OFFICES AGREED THAT SVR WX WOULD
BE TOO ISOLATED FOR WATCH ISSUANCE AT THIS TIME. ALL PARTIES WILL
CONTINUE TO MONITOR.

&&

.PREV DISCUSSION... /ISSUED 602 PM CDT TUE APR 8 2008/

AVIATION...
602 PM CDT.

CONCERNS...STRONG TO SEVERE THUNDERSTORM POTENTIAL LATER TONIGHT AND
WEDNESDAY.

TAFS THROUGH 06Z WILL BE VFR WITH NORTH TO NORTHEAST WINDS.
AFTERWARD...THE STALLED COLD FRONT TO THE SOUTH WILL BEGIN DRIFTING
NORTH AND SHOULD MOVE THROUGH KDFW AROUND 15Z. APPROACHING SHORTWAVE
WILL AID TSRA DEVELOPMENT ALONG AND NORTH OF THE FRONT LATER TONIGHT
AND ON WEDNESDAY. EXPECT CIGS TO GO MVFR AROUND 06Z WITH SOME SCTD
TSRA AROUND THE METROPLEX. CONVECTION INCREASES ACROSS THE METROPLEX
TAF SITS FROM BEFORE DAYBREAK AND DURING THE DAY WEDNESDAY WHEN
SEVERE POTENTIAL IS THE GREATEST. OUR LOW LEVEL AIR WILL SATURATE AS
THE FRONT ARRIVES...THUS HAVE IFR CIGS AND MVFR VIS FROM NEAR
DAYBREAK THROUGH MIDDAY.

KACT BEING SOUTH OF THE FRONT COULD SEE VCSH THIS EVENING...THEN
MORE ACTIVITY IS EXPECTED AFTER MIDNIGHT AND ON WEDNESDAY.  75

PREV DISCUSSION...
420 PM CDT.
TO MAINTAIN INTER-OFFICE INTEGRITY...HAVE MADE SOME ADJUSTMENTS TO
THURSDAY POPS. STILL UNCERTAINTY WITH TIMING...THOUGH PRECIP SHOULD
RAPIDLY END WHEN DRY SURGE ENSUES. 25

400 PM CDT.
FRONT BISECTING CWA SW-NE. SFC-BASED CONVECTION HAS BEGUN FROM
DALLAS INTO NE ZONES...THOUGH SO FAR NO SEVERE STORMS. SVR WATCH 173
IN EFFECT FOR NE AREA UNTIL 9 PM CDT. FROPA WILL REQUIRE THE
ELIMINATION OF NORTHERN END OF WATCH AREA WELL BEFORE EXPIRATION.
STORMS THROUGH MID-EVENING WILL PRECEDE THE FRONT...WHICH WILL
GRADUALLY BEGIN TO STALL. BY MIDNIGHT...ISENTROPIC LIFT ALONG
FRONTAL SLOPE MAY RESULT IN TSRA NORTH OF THE SFC BOUNDARY. TO
SIMPLIFY WORDING...GRID MIDNIGHT-TO-DAYBREAK HAS NO TEMPORAL
VARIABILITY...THOUGH RAIN CHANCES WILL INCREASE SIGNIFICANTLY DURING
THE PERIOD. 850-700MB WINDS INCREASE DRAMATICALLY AFTER DAYBREAK
WEDNESDAY...SETTING THE STAGE FOR HEAVY RAIN AS WARM FRONT HEADS
NORTH. WIDESPREAD CONVECTION WOULD BE ACROSS NORTHERN HALF OF CWA
AND FOCUS WILL SHIFT NORTH DURING THE DAY WEDNESDAY AS SFC WINDS
VEER. DISCRETE CELLS POSSIBLE IN WARM SECTOR...PARTICULARLY DURING
THE AFTERNOON WHEN CELLS SOUTH OF BOUNDARY BECOME SFC-BASED.
NEAR-BOUNDARY LOW-LEVEL DIRECTIONAL SHEAR MAY ALLOW FOR TORNADIC
SUPERCELLS...THOUGH ANY ROTATING STORMS WILL BE CAPABLE OF LARGE
DESTRUCTIVE HAIL AND DAMAGING DOWNBURST WINDS. ALTHOUGH NOT LIMITED
TO THESE AREAS...SEVERE THREAT MAINLY NORTHERN HALF.

THUNDERSTORM CHANCES MAINLY NORTH WILL DIMINISH FROM WEST TO EAST
ON THURSDAY AS UPPER TROUGH SHIFTS EAST...AND DRYLINE BLASTS
THROUGH THE AREA. STRONG DRY SW SFC WINDS WILL ENSUE...WITH COLD
FRONTAL PASSAGE FOLLOWING THURSDAY NIGHT. NORTHERLY SFC FLOW WILL
PERSIST THROUGH THE WEEKEND. MORNINGS WILL BE COOL BUT AFTERNOONS
WILL BE MILD (THOUGH BELOW NORMAL). PLENTY OF SUNSHINE FRI-SUN
WITH HIGHS FROM MID 60S NORTH TO MID 70S SOUTH. AFTER THE NEXT
COUPLE DAYS...A RATHER PLEASANT WEEKEND FOR MID-APRIL. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  63  75  66  81 /  30  40  60  60  50
WACO, TX              83  66  79  65  82 /  40  50  40  40  40
PARIS, TX             79  58  72  64  77 /  50  50  60  60  60
DENTON, TX            76  58  74  63  80 /  30  30  60  70  50
MCKINNEY, TX          79  59  74  64  80 /  40  40  60  60  50
DALLAS, TX            80  63  75  66  81 /  30  50  60  60  50
TERRELL, TX           80  62  76  64  80 /  40  50  50  50  50
CORSICANA, TX         82  66  77  67  81 /  40  50  40  40  50
TEMPLE, TX            84  67  79  68  82 /  30  40  40  40  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/25
Hazardous weather outlook, Apr 8, 7:37 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT TUE APR 8 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
737 PM CDT TUE APR 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...
WIDELY SCATTERED THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...
DAMAGING WINDS...AND A BRIEF TORNADO OR TWO...WILL OCCUR THIS EVENING
SOUTH OF INTERSTATES 20 AND 30.

THUNDERSTORMS WILL EXPAND NORTH AND IN COVERAGE ACROSS ALL OF NORTH
TEXAS DURING THE OVERNIGHT. ALONG WITH SEVERE WEATHER THREATS...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
AND THURSDAY. LARGE HAIL...DAMAGING WINDS..AND FLASH FLOODING WILL
BE THE MAIN THREATS. A FEW TORNADOES ARE POSSIBLE.

THE THREAT OF HAZARDOUS WEATHER WILL END BY THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.

05/

In the hours before

Local storm report, Apr 8, 7:35 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             EVANT                   31.48N  98.15W
04/08/2008  E1.00 INCH       HAMILTON           TX   AMATEUR RADIO
Local storm report, Apr 8, 7:45 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             ADAMSVILLE              31.30N  98.17W
04/08/2008  E1.75 INCH       LAMPASAS           TX   AMATEUR RADIO

            GOLFBALL HAIL IN ADAMSVILLE
Local storm report, Apr 8, 8:20 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          10 W GATESVILLE         31.44N  97.90W
04/08/2008                   CORYELL            TX   TRAINED SPOTTER

            TORNADO REPORTED ON THE GROUND SOUTH OF HI WAY 84 AND HI
            WAY CR 177.
Local storm report, Apr 8, 8:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             GATESVILLE              31.44N  97.73W
04/08/2008  E1.75 INCH       CORYELL            TX   AMATEUR RADIO

            10 MINUTES OF GOLF BALL HAIL IN GATESVILLE
Local storm report, Apr 8, 8:36 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             16 SW GATESVILLE        31.28N  97.93W
04/08/2008  E0.75 INCH       CORYELL            TX   AMATEUR RADIO

            PENNY HAIL COVERING GROUND. ON 116 16 MILES SW OF
            GATESVILLE
Local storm report, Apr 8, 8:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT TUE APR 08 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             16 SW GATESVILLE        31.28N  97.93W
04/08/2008  E1.75 INCH       CORYELL            TX   AMATEUR RADIO

            GOLF BALL HAIL COVERING GROUND...CORRECTION TO PENNY
            SIZE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:03 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills57 min
Apr 8, 7:26 PM CDTTornado WarningFWDCoryell, Hamilton, Lampasas49 min
Apr 8, 8:11 PM CDTTornado WarningFWDCoryell64 min
Apr 8, 8:14 PM CDTSevere Thunderstorm WarningFWDLampasas61 min
Apr 8, 8:31 PM CDTSevere Thunderstorm WarningFWDVan Zandt29 min
Apr 8, 8:41 PM CDTTornado WarningFWDLampasas64 min
Apr 8, 8:58 PM CDTSevere Thunderstorm WarningFWDMcLennan62 min
Apr 8, 9:18 PM CDTSevere Thunderstorm WarningFWDCoryell16 min
Apr 8, 9:43 PM CDTSevere Thunderstorm WarningFWDLampasas32 min
Apr 8, 10:14 PM CDTSpecial Weather StatementFWDTarrant31 min
Apr 8, 10:32 PM CDTSevere Thunderstorm WarningFWDDenton58 min
Apr 8, 10:38 PM CDTSpecial Weather StatementFWDTarrant37 min
Apr 8, 10:52 PM CDTSevere Thunderstorm WarningFWDTarrant53 min
Apr 8, 10:56 PM CDTSevere Thunderstorm WarningFWDKaufman32 min
Apr 8, 10:58 PM CDTSevere Thunderstorm WarningFWDFannin27 min
Apr 8, 11:04 PM CDTSpecial Weather StatementFWDCoryell26 min
Apr 8, 11:07 PM CDTSevere Thunderstorm WarningFWDCollin53 min
Apr 8, 11:15 PM CDTSpecial Weather StatementFWDLamar30 min
Apr 8, 11:25 PM CDTSpecial Weather StatementFWDRains35 min
Apr 8, 11:33 PM CDTSevere Thunderstorm WarningFWDVan Zandt22 min
Apr 8, 11:36 PM CDTSevere Thunderstorm WarningFWDDallas54 min
Apr 8, 11:40 PM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 8, 11:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
Apr 8, 11:45 PM CDTSpecial Weather StatementFWDCoryell30 min
Apr 8, 11:46 PM CDTSevere Thunderstorm WarningFWDPalo Pinto59 min
Apr 8, 11:50 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt33 min
Apr 8, 11:54 PM CDTSevere Thunderstorm WarningFWDCollin49 min
Apr 8, 11:59 PM CDTSpecial Weather StatementFWDCoryell31 min
Apr 9, 12:07 AM CDTSpecial Weather StatementFWDTarrant23 min
Apr 9, 12:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
Apr 9, 12:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 9, 12:26 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas47 min
Apr 9, 12:34 AM CDTSevere Thunderstorm WarningFWDHunt33 min
Apr 9, 1:05 AM CDTSevere Thunderstorm WarningFWDDenton55 min
Apr 9, 1:14 AM CDTSevere Thunderstorm WarningFWDParker46 min
Apr 9, 1:30 AM CDTSpecial Weather StatementFWDHunt30 min
Apr 9, 1:32 AM CDTSevere Thunderstorm WarningFWDTarrant58 min
Apr 9, 1:53 AM CDTSevere Thunderstorm WarningFWDParker7 min
Apr 9, 1:55 AM CDTSevere Thunderstorm WarningFWDJohnson65 min
Apr 9, 2:02 AM CDTSevere Thunderstorm WarningFWDDenton15 min
Apr 9, 2:29 AM CDTSevere Thunderstorm WarningFWDTarrant32 min
Apr 9, 3:15 AM CDTSpecial Weather StatementFWDEllis30 min
Apr 9, 4:00 AM CDTFlash Flood WatchFWDCollin, Cooke, Dallas, Delta, Denton, Eastland and 14 more28 hr
Apr 9, 4:07 AM CDTSpecial Weather StatementFWDDallas23 min
Apr 9, 5:18 AM CDTRiver Flood WarningFWDDelta, Hopkins15 hr
Apr 9, 7:59 AM CDTRiver Flood WarningFWDDallas12 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt25 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt, Rockwall58 hr
Apr 9, 3:20 PM CDTSpecial Weather StatementFWDCooke25 min
Apr 9, 4:09 PM CDTSpecial Weather StatementFWDStephens36 min
Apr 9, 4:39 PM CDTSpecial Weather StatementFWDStephens21 min
Apr 9, 4:47 PM CDTTornado Warning EmergencyFWDStephens43 min
Apr 9, 5:13 PM CDTSpecial Weather StatementFWDPalo Pinto32 min
Apr 9, 5:29 PM CDTTornado WarningFWDPalo Pinto, Stephens46 min
Apr 9, 6:00 PM CDTSpecial Weather StatementFWDYoung30 min
Apr 9, 6:13 PM CDTTornado WarningFWDPalo Pinto47 min
Apr 9, 6:19 PM CDTSevere Thunderstorm WarningFWDJack41 min
Apr 9, 6:27 PM CDTSpecial Weather StatementFWDGrayson33 min
Apr 9, 6:32 PM CDTSevere Thunderstorm WarningFWDGrayson43 min
Apr 9, 6:46 PM CDTTornado WarningFWDJack, Palo Pinto, Parker, Wise29 min
Apr 9, 6:47 PM CDTSpecial Weather StatementFWDLamar18 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.